U.S. doctors online nowAsk doctors free
Hickory Hills, IL
A 28-year-old male asked:

Can these medications cause irregular heart beat? omeprazole,clarithromycin, amoxicillan doctor has me on them for h pylori? only have 3 days left.

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Unusual: This is not likely to be secondary to the medications you are receiving, but best to go back and see your doctor and have the irregular heart beat checked in detail. Good luck and best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

Hickory Hills, IL
A 28-year-old male asked:

Can these medications cause irregular heart beat? omeprazole,clarithromycin, amoxicillan doctor has me on them for h pylori?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 44 years experience
No-yes-no: Omeprazole and amoxicillin: NO but Clarithromycin can cause PVCs, prolonged QT interval, and Torsades de pointes tachycardia. You should have an EKG done before your next dose to rule this out (prolonged QT which can lead to Torsades is the only dangerous one and easily diagnosed. Some people are born with sensitivity to this class of drugs).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 10, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.